Differential geometry of the q-plane


Çelik S. , Çelik S.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.15, pp.3237-3243, 2000 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 15
  • Publication Date: 2000
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS A
  • Page Numbers: pp.3237-3243

Abstract

Hoof algebra structure on the differential algebra of the extended q-plane is defined. An algebra of forms which is obtained from the generators of the extended q-plane is introduced and its Hopf algebra structure is given.